# SDR AALA20130303001

- Difficulty date: March 2, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,542 hours, 41,594 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED UNABLE TO CONTROL PRESSURIZATION IN AUTOMATIC CONTROL.  FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABIN PRESSURE OUTFLOW ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
